DOI QR코드

DOI QR Code

HYPERSURFACES OF ALMOST γ-PARACONTACT RIEMANNIAN MANIFOLD ENDOWED WITH A QUARTER SYMMETRIC METRIC CONNECTION

Ahmad, Mobin;Jun, Jae-Bok;Haseeb, Abdul

  • Published : 2009.05.31

Abstract

We define a quarter symmetric metric connection in an almost r-paracontact Riemannian manifold and we consider invariant, noninvariant and anti-invariant hypersurfaces of an almost r-paracontact Riemannian manifold endowed with a quarter symmetric metric connection.

Keywords

hypersurfaces;almost ${\gamma}$-paracontact Riemannian manifold;quarter symmetric metric connection

References

  1. T. Adati, Hypersurfaces of almost paracontact Riemannian manifolds, TRU Math. 17 (1981), no. 2, 189–198
  2. M. Ahmad, C. Ozgur, and A. Haseeb, Hypersurfaces of almost r-paracontact Riemannian manifold endowed with a quarter symmetric non-metric connection, Accepted at Kyungpook Math. J.
  3. A. Bucki, Hypersurfaces of almost r-paracontact Riemannian manifolds, Tensor (N.S.) 48 (1989), no. 3, 245–251
  4. A. Bucki and A. Miernowski, Invariant hypersurfaces of an almost r-paracontact manifold, Demonstratio Math. 19 (1986), no. 1, 113–121
  5. S. Golab, On semi-symmetric and quarter symmetric linear connections, Tensor (N.S.) 29 (1975), no. 3, 249–254
  6. I. Mihai and K. Matsumoto, Submanifolds of an almost r-paracontact Riemannian manifold of P-Sasakian type, Tensor (N.S.) 48 (1989), no. 2, 136–142
  7. R. S. Mishra and S. N. Pandey, On quarter symmetric metric F-connections, Tensor (N.S.) 34 (1980), no. 1, 1–7
  8. S. C. Rastogi, On quarter symmetric metric connection, C. R. Acad. Bulgare Sci. 31 (1978), no. 7, 811–814
  9. B. Y. Chen, Geometry of Submanifolds, Pure and Applied Mathematics, No. 22. Marcel Dekker, Inc., New York, 1973
  10. S. C. Rastogi, On quarter symmetric metric connections, Tensor (N.S.) 44 (1987), no. 2, 133–141

Cited by

  1. CR-SUBMANIFOLDS OF A LORENTZIAN PARA-SASAKIAN MANIFOLD ENDOWED WITH A QUARTER SYMMETRIC METRIC CONNECTION vol.49, pp.1, 2012, https://doi.org/10.4134/BKMS.2012.49.1.025
  2. ON ALMOST r-PARACONTACT RIEMANNIAN MANIFOLD WITH A CERTAIN CONNECTION vol.25, pp.2, 2010, https://doi.org/10.4134/CKMS.2010.25.2.235
  3. ON SOME PROPERTIES OF SEMI-INVARIANT SUBMANIFOLDS OF A NEARLY TRANS-SASAKIAN MANIFOLD ADMITTING A QUARTER-SYMMETRIC NON-METRIC CONNECTION vol.25, pp.1, 2012, https://doi.org/10.14403/jcms.2012.25.1.073
  4. SUBMANIFOLDS OF AN ALMOST r-PARACONTACT RIEMANNIAN MANIFOLD ENDOWED WITH A SEMI-SYMMETRIC METRIC CONNECTION vol.32, pp.3, 2010, https://doi.org/10.5831/HMJ.2010.32.3.363
  5. HYPERSURFACES OF ALMOST γ-PARACONTACT RIEMANNIAN MANIFOLD ENDOWED WITH SEMI-SYMMETRIC METRIC CONNECTION vol.46, pp.5, 2009, https://doi.org/10.4134/BKMS.2009.46.5.895